# SDR SWAA2025030400998

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 38,525 hours, 18,507 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TO BODY PANEL 192BL LEADING EDGE DELAMINATION<[01] REMOVED LH WING TO BODY PANEL 192BL TO FOM PER AMM 53-51-21;[02] REMOVED DAMAGE; LAYED UP REPAIR PLIES; AND STARTED CURE PER SRM 53-40-70-2R-1 AND SRM 51-70-05.;[03] REMOVED DAMAGE AND APPLIED A PERMANENT REPAIR PER SRM 53-40-70-2R-1 AND SRM 51-70-05.;[04] REINSTALED PANEL PER AMM 53-51-21
